# SDR CALA9700310

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 801801
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE UNSAFE LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER GEAR INDICATION PROBLEMS.  MAINTENANCE REPLACED THE RT MLG UPLOCK SWITCH, A SIMULATED TEST CHECKED GOOD.
